advertisement
Question
Posted by: Concerned | 2005/01/10

ALT 49

I recently had liver function test in order to check my suitability for Roaccutane and it came back with an ALT of 49 and an AST of 30.

S-Cholestrol was 5.7 and S-Triglyceride1.05.

Is this serious and should I be worried .

I am a male of 43.

I regularly take anti inflammatories (Mybulen) as I suffer from chronic Prostatitis as well as Alzam.

I have now reduced these and am taking Prohep

Your view please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Concerned, the increased liver enzymes are probably due to the paracetamol in the Mybulen®. The best would be to stay of the drugs for a month and have the test repeated. If they are still high the best would be to see a specialist physician. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement